Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 352159, 23 pages
Research Article

Multiple Bounded Positive Solutions to Integral Type BVPs for Singular Second Order ODEs on the Whole Line

Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China

Received 3 June 2012; Accepted 6 August 2012

Academic Editor: Ziemowit Popowicz

Copyright © 2012 Yuji Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. Il’in and E. I. Moiseev, “Nonlocal boundary-value problem of the second kind for a Sturm-Liouville operator,” Differential Equations, vol. 23, pp. 979–987, 1987. View at Google Scholar
  2. R. P. Agarwal, Boundary Value Problems for Higher Order Differential Equations, World Scientific, Singapore, 1986. View at Zentralblatt MATH
  3. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  4. W. Ge, Boundary Value Problems for Ordinary Differential Equations, Science Press, Beijing, China, 2007.
  5. G. Cupini, C. Marcelli, and F. Papalini, “Heteroclinic solutions of boundary-value problems on the real line involving general nonlinear differential operators,” Differential and Integral Equations, vol. 24, no. 7-8, pp. 619–644, 2011. View at Google Scholar
  6. C. Marcelli and F. Papalini, “Heteroclinic connections for fully non-linear non-autonomous second-order differential equations,” Journal of Differential Equations, vol. 241, no. 1, pp. 160–183, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Cabada and J. A. Cid, “Heteroclinic solutions for non-autonomous boundary value problems with singular Φ-Laplacian operators, discrete and continuous dynamical systems,” in Proceedings of the 7th AIMS International Conference on Dynamical Systems, Differential Equations and Applications, pp. 118–122, 2009.
  8. A. Calamai, “Heteroclinic solutions of boundary value problems on the real line involving singular Φ-Laplacian operators,” Journal of Mathematical Analysis and Applications, vol. 378, no. 2, pp. 667–679, 2011. View at Publisher · View at Google Scholar
  9. G. Cupini, C. Marcelli, and F. Papalini, “On the solvability of a boundary value problem on the real line,” Boundary Value Problems, vol. 2011, article 26, 2011. View at Google Scholar
  10. R. I. Avery, “A generalization of the Leggett-Williams fixed point theorem,” Mathematical Sciences Research Hot-Line, vol. 2, no. 7, pp. 9–14, 1999. View at Google Scholar · View at Zentralblatt MATH